# SDR EIA2002003

- Difficulty date: January 29, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 20131A
- Part serial: 28076
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND A-CHECK, L5 AND R5 EMERGENCY LIGHT INOPERATIVE STATION 2280.  BATTERY PACK REPLACED AND OPS CHECK PER MM.  (M)
